# SDR DXTA2025081104509

- Difficulty date: August 7, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N188QS
- Make and model: Bombdr BD7001A12
- Aircraft serial: 70191
- Aircraft time: 712 hours, 293 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 925000201
- Part serial: 210331602
- Condition: Smoke
- Location: Zone 900
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESENT  THRU 17,000' OR SO THE FLIGHT ATTENDANT INFORMED US THAT SMOKE WAS COMING OUT FROM THE ESPRESSO MAKER, AND THERE WAS A ELECTRICAL SMELL. I CAME BACK AND CONFIRMED THE ELECTRICAL SMELL BUT THE SMOKE HAD SUBSIDED. AS A PRECAUTION ALL APPLIANCES WERE TURNED OFF ON  ON THE CMS PANEL. THE ESPRESSO MAKER AND COFFEE MAKER WERE NOT POWERED ON WHEN THE SMOKE OCCURRED PERFORMED VISUAL INSPECTION AND ASSOCIATED ELECTRICAL CONNECTIONS OF COFFEE MAKER AND ESPRESSO MAKER. NO BURNS OR SMOKING NOTED. PER CUSTOMER INSPECT ALL APPLICANCE IN GALLEY AND NO DEFECTS OR EVIDENCE OF SMOKE OR BURNING NOTED. GAINED ACCESS TO AVIONICS RACK TO INSPECT DFCU USING AMM BD70~A-J25-72-0S-OOAAA-720A-N520A-A AND NO DEFECTS NOTED. CHECKED OUTLET FORLLSV IN GALLEY - CHECK GOOD. OPENED UP ESPRESSO TRAY AND FOUND EVIDENCE OF WATER LEAKING FROM THE INTERNAL ORING - REQUEST REPLACEMENT REMOVED ESPRESSO MAKER IAW   BD70~A-J25-33Â·03-01AAD-520A-A. INSTALLED CUSTOMER SUPPLIED 'REPAIRED' ESPRESSO MAKER  IAW AMM BD7~A-J25-33-03-01AAD-72~A. PERFORMED SATISFACTORY OPERATIONAL TEST IAW AMM BD70-A-J25-33-03-O0AAA-320A-A. NO SMOKE OR BURNING SMELL NOTED.
